Toxicology reports · 2025
Fixed drug eruption induced by Etoricoxib in Thailand: A case report.
Клинический случайСтатьяНазвание и аннотация: Перевод пока не подготовлен
Обработка статьи · этапы, ошибки и управление
Загрузка состояния…
Ошибки и ограничения
История · было → стало
Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.
Siriwattanasatorn Metar, Kamudhamas Atiwut, Sivapornpan Nakarin, Noonpugdee Mathavadee, Kamalashiran Chuntida, Phetkate Pratya
Аннотация
Etoricoxib, a commonly prescribed non-steroidal anti-inflammatory drug (NSAID), has been associated with adverse cutaneous reactions, including fixed drug eruption (FDE). We describe a case report of a 37-year-old Thai male who developed erythematous plaques and bullous lesions following the ingestion of a 90 mg dose of Etoricoxib. The lesions were located on the lateral aspect of the right leg near the popliteal fossa, the dorsal aspect of the right foot, the medial aspect of the right arm, and the left lumbar region. Symptoms began two hours post-ingestion with pruritus, progressing to erythema and bullous formation over the subsequent 72 h. The patient was treated with oral Prednisolone, antihistamines, and topical steroids, resulting in significant clinical improvement within 12 days. This case highlights the potential of Etoricoxib to trigger generalized bullous fixed drug eruption (GBFDE), which is a more severe variant involving more than three body sites and classified as one of the Severe Cutaneous Adverse Reactions (SCARs), emphasizing the need for prompt recognition and appropriate management to prevent recurrence and mitigate symptoms.